Causes and symptoms of vasculite

Causes of vasculitis

Primary vasculitis develop independently without being a consequence of another disease. Secondary vasculitis occur against the background of other pathologies. Some vasculitis flow relatively easily without harming the body, and some disrupting vital organs, which can lead to disability and even death.

Vasculitis arises for a variety of reasons. Quite often it is a consequence of the body’s allergic reaction to some external irritant, such as a drug. Vasculitis also often develops after an infectious disease, against the background of a general decrease in immunity.

It can occur in any immune disease — reactive arthritis, thyroid inflammation, lupus erythematosus, etc.

to hit almost any organ, which is a consequence of the disturbance of the normal functioning of the circulatory system.

Symptoms of vasculitis

Symptoms of this disease manifest depending on which organ is exactly and to what extent affected. If vasculitis damages blood vessels in the skin column, its main symptoms are skin redness and rashes.

In the vasculitis of the near nasal sinuses (Vegener granulomatosis), the main symptom is purulent and blood secretions from the nose. Cough is also common, sometimes with blood secretions, which can be mistaken for a sign of tuberculosis. The nasopharyngeal mucosa may be covered by ulcers, there is shortness of breath, pain in the chest.

In case of damage to nerve tissues, there is a change in sensitivity: both in the direction of its increase and in the direction of reduction, up to total loss.

Symptoms of kidney vasculitis are pain in the lower back area, general weakness, rapid fatigue. Temperature rise is possible. The most formidable complication is kidney failure.

In vasculitis of the vessels feeding the brain, severe headaches, impaired coordination of movements, impaired memory. In the absence of treatment, the case can go to stroke.

There are many symptoms of vasculitis, and to understand the reasons, make the correct diagnosis and prescribe treatment only by a qualified doctor. Self-medication, including by folk means, can be life-threatening.

It is very important not only to make the correct diagnosis in time, but also to choose the most suitable drugs that do not cause allergic reactions and other side effects.

Leave a Comment